# SDR BAQA091960

- Difficulty date: February 22, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 982 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103
- Part serial: 1194989
- Condition: Collapsed
- Location: M/R Gearbox
- Part time: 119 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

COLLAPSED AND FLAT, LEAKING FLUIDS, PLUNGER SUCKED UP INSIDE. REPLACED WITH SERVICABLE UNIT.  03/02/2004
